# SDR EE4Y2023060917836

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 52,010 hours, 32,905 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fence
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ALLEGIANT INSPECTION TASK ZL-500-02-1001 LEFT WING TIP FENCE INBOARD SURFACE HAS SPOT CORROSION AT FORWARD LOWER SECTION WAS FOUND. THE DAMAGE WAS REPAIRED IAW A320 SRM TASK 57-31-22-300-002 AND IS COVER WITH COOPESA JOB A1N113 ITEM 5-4.
